# SDR ASAA2022110941146

- Difficulty date: November 9, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,675 hours, 15,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 112A4103207
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING DRAINAGE CHANNEL AT THE BOTTOM OF THE FWD SPAR IS CORRODED AT OFSS449. GROUNDED - YES.  ACCOMPLISHED BLENDOUT REPAIR TO LOWER SKIN AND SPLICE REPAIR TO L/E LOWER STRAP AS REQUIRED IAW ALASKA EA#800-57EA-24934 DATED 12/16/2022. REMOVED AND REINSTALLED #3 S; AT TP F/P/,/ OAW ASA B737-800 AMM 27-81-21.REMOVED AND REINSTALLED #3 SLAT ACTUATOR TO FOM IAW ASA B737-800 AMM 27-81-41. REMOVED AND REINSTALLED ANTI ICE DUCT TO FOM IAW ASA B737-800 AMM 30-11-31.ALL LEAK AND OPS CHECKS ARE GOOD. REPAIR ACCOMPLISHED PER BOEING SR 3-5464507525 AS A CATEGORY B REPAIR WITH STAGE 1 APPROVAL.
